# SDR QXEA200700233

- Difficulty date: February 9, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 9,034 hours, 6,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 OKC - FOUND RIGHT WALL SEAT TRACK NR 6 HAS POSSIBLE SURFACE CORROSION.  REPAIRED IAW SRM 51-21-06, 53-41-49.
